# SDR CAL960561

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KUL - THE EMERGENCY LIGHTS AT L-1 DOOR FAILED TO ILLUMINATE DURING TEST.  MAINTENANCE FOUND A BROKEN WIRE AT TERMINAL BLOCK.  THE WIRE WAS REPAIRED AND OPERATION OF THE EMERGENCY LIGHTS WAS RESTORED.  (X)
